# SDR DALA2023052604189

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 140,293 hours, 20,545 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 0174 -MISC/DE- CREW ELECTED DE DUE TO TE FLAP DISAGREE INDICATION DURING APPROACH. CREW C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: LUBED FLAPS. R/R NBR 4 AND 5 FLAP POSITION XMTRS. (4796778)
